# SDR 96ZZZX456

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Dirty
- Location: Lt/Rt Mlg
- Component: Rotol
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4178 - AFTER LANDING GEAR WAS RETRACTED, THE LEFT MLG INTRANSIT LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR SEVERAL TIMES WITH NO SUCCESS.  AIRCRAFT RETURNED TO FIELD, AND LANDED WITHOUT FURTHER INCIDENT.  OUT STATION MAINTENANCE CLEANED THE LEFT AND RIGHT UPLOCK MICROSWITCHES IAW STD MAINTENANCE PRACTICES.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
